# SDR IPXA2015063090700

- Difficulty date: June 24, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 16,073 hours, 9,956 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: F52370638204
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5 YR, FWD LWR CARGO DOOR SKIN CRACKED AT FR 21.   REPAIRED IAW EO A300-5230-41004-A.
